# SDR REXA2013100701998

- Difficulty date: October 7, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT 1 OTBD END UNDERSIDE IS CHAFED.  REPAIRED RT WING NR 1 SLAT OTBD END T/E IAW SRM 57-42-01, MM 409 410857.
